# SDR ASAA2023041642899

- Difficulty date: April 16, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 43,442 hours, 15,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY EXIT LIGHT FELL FROM CEILING. GROUNDED - YES. RESECURED EMERGENCY EXIT LIGHT FROM MID CABIN REF B737-800 AMM 33-51-01. OPS NORMAL.OK FOR SVC.
